# SDR MALA975811

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A102
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 6 OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED BULB IN SOCKET FOR EMERGENCY LIGHT AT ROW 6.  ALL CHECKS GOOD.
